# SDR UIEA2019100435635

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,314 hours, 19,629 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK TEMP EICAS MSG IN FLIGHT, IN AUTO MODE.( PERFORMED BITE TEST ON RT PACK TEMP CONTROLLER, BITE PASS. OK FOR CONTINUED SERVICE AT THIS TIME IAW AMM 21-51-14.
